# SDR DALA2018031301577

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 72,591 hours, 54,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGE LIGHT AT SEAT 16 IS DAMAGED. REPLACED LIGHT ASSY AT SEAT16 JAW AIM 33-50. OPS CHECK GOOD.
